# SDR SIMA20210726003

- Difficulty date: July 26, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 40,275 hours, 35,034 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: Failed
- Location: Seat 1a
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

FA REPORTS BURNING SMELLS NEAR COCKPIT"TRANSFERRED TO NRWC 688-MIA-05603"-C/A-DURING INITIAL EVALUATION, WAS FOUND PASSENGER CABIN LIGHTTING POWERED ON WITH NO OPTION TO POWER IT OFF FROM THE FA LIGHT CONTROL PANEL AND FOUND PSU 1A OVERHEATED AND BURNED SMELL COMING OUT. PERFORMED FIM TASK 33-21-00-810-801-A, FOUND CONTROL MODULE ASSY DAMAGED AND WITH INTERNAL BURNED SIGNS.
